# SDR REXA2025052900622

- Difficulty date: May 14, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 34,483 hours, 25,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670334621
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BTW FS177 AND FS185 ON FWD EQUIPMENT COMPARTMENT WAS FOUND IN REF. TO NRC 0444. INTERCOSTAL BTW FS177 AND FS185 ON FWD EQUIPMENT COMPARTMENT WAS REPAIRED PER EA CRJ953-19327 REV. IR
